# SDR 95ZZZX1185

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120035
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3472001001
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4172 - SHORTLY AFTER TAKEOFF, CREW SELECTED FLAPS UP.  FLAP WARNING (AURAL) WAS HEARD BY THE CREW.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP CONTROL UNIT, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
